# SDR C2XA98CL040

- Difficulty date: May 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12703
- Make and model: Emb EMB-120RT
- Aircraft serial: 120084
- Propeller: Hamstd 14RF9
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: 8147211
- Condition: Broken
- Location: Rt Engine
- Part time: 6,438 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE - DURING A SCHEDULED TIME CHANGE ON THE RIGHT HAND ENGINE PROPELLER HUB, ONE OF THE ATTACHMENT STUDS BROKE WHILE THE FINAL TORQUE WAS BEING APPLIED.  PLEASE REFER TO SDR NR C2XA98CL041 FOR FAILURE OF THE SECOND HUB.  THE HUB WAS REMOVED AND REPLACED IAW HAMILTON STANDARD MM 61-10-00, OPERATIONAL AND LEAK CHECKS WERE SATISFACTORY.  AIRCRAFT RELEASED FOR SERVICE.  (X)
